Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some sharp inequalities for multidimensional integral operators with homogenous kernel: an overview and new results
Narvik University College and Norut Narvik.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Universidade do Algarve, FCT, Campus de Gambelas, Instituto Superior Tecnico, Research center CEAF.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0001-8211-3671
2016 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 19, no 2, p. 551-564Article in journal (Refereed) Published
Abstract [en]

One goal of this paper is to point out the fact that a big number of inequalities provedfrom time to time in journal publications, both one-dimensional and multi-dimensional, are particularcases of some general results for integral operators with homogeneous kernels, includingin particular, the statements on sharp constants.Some new multidimensional Hardy-Hilbert type inequalities are derived. Moreover, anew multidimensional P´olya-Knopp inequality is proved and some examples of applications arederived from this result. The constants in all inequalities are sharp.

Place, publisher, year, edition, pages
2016. Vol. 19, no 2, p. 551-564
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-5122DOI: 10.7153/mia-19-41ISI: 000374170300010Scopus ID: 2-s2.0-84958771454Local ID: 32467124-4a7f-4819-9186-4640365029f9OAI: oai:DiVA.org:ltu-5122DiVA, id: diva2:977996
Note
Validerad; 2016; Nivå 2; 20160404 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Persson, Lars-ErikWall, Peter

Search in DiVA

By author/editor
Persson, Lars-ErikWall, Peter
By organisation
Mathematical Science
In the same journal
Mathematical Inequalities & Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 76 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf